Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




282 Publications

2018 | Published | Journal Article | IST-REx-ID: 530 | OA
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68. Elsevier, pp. 119–133, 2018.
[Preprint] View | Files available | DOI | WoS
 
2018 | Published | Journal Article | IST-REx-ID: 58 | OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3. Society for Industrial and Applied Mathematics , pp. 2242–2257, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2018 | Published | Conference Paper | IST-REx-ID: 188 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Smallest enclosing spheres and Chernoff points in Bregman geometry,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 35:1-35:13.
[Published Version] View | Files available | DOI
 
2018 | Published | Conference Paper | IST-REx-ID: 193 | OA
J. F. Alwen et al., “On the memory hardness of data independent password hashing functions,” in Proceedings of the 2018 on Asia Conference on Computer and Communication Security, Incheon, Republic of Korea, 2018, pp. 51–65.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2018 | Published | Journal Article | IST-REx-ID: 692 | OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1. Springer, pp. 55–64, 2018.
[Published Version] View | Files available | DOI | WoS
 
2017 | Published | Thesis | IST-REx-ID: 6287 | OA
A. Nikitenko, “Discrete Morse theory for random complexes ,” Institute of Science and Technology Austria, 2017.
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 718 | OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3. Cambridge University Press, pp. 745–767, 2017.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 1022 | OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4. Oxford University Press, pp. 4281–4310, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1065 | OA
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122. Elsevier, pp. 25–29, 2017.
[Submitted Version] View | Files available | DOI | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1072 | OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5. American Mathematical Society, pp. 3741–3762, 2017.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 909 | OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7. Mathematical Association of America, pp. 588–596, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 1433 | OA
U. Bauer, M. Kerber, J. Reininghaus, and H. Wagner, “Phat - Persistent homology algorithms toolbox,” Journal of Symbolic Computation, vol. 78. Academic Press, pp. 76–90, 2017.
[Published Version] View | Files available | DOI | Download Published Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1173 | OA
H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5. Springer, pp. 887–910, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1180 | OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308. Academic Press, pp. 627–644, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 481 | OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4. World Scientific Publishing, pp. 211–229, 2017.
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 521 | OA
K. Austin and Z. Virk, “Higson compactification and dimension raising,” Topology and its Applications, vol. 215. Elsevier, pp. 45–57, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2. International Press, pp. 313–342, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Book Chapter | IST-REx-ID: 5803
R. Biswas and P. Bhowmick, “Construction of persistent Voronoi diagram on 3D digital plane,” in Combinatorial image analysis, vol. 10256, Cham: Springer Nature, 2017, pp. 93–104.
View | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 737
Z. Virk and A. Zastrow, “A new topology on the universal path space,” Topology and its Applications, vol. 231. Elsevier, pp. 186–196, 2017.
View | DOI | WoS
 
2017 | Published | Conference Paper | IST-REx-ID: 833 | OA
T. Heiss and H. Wagner, “Streaming algorithm for Euler characteristic curves of multidimensional images,” presented at the CAIP: Computer Analysis of Images and Patterns, Ystad, Sweden, 2017, vol. 10424, pp. 397–409.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed